MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of infection.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient included infection of the silicone block requiring removal.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, implant infection is listed as an anticipated adverse event.The instructions for use (ifu) also identifies infection as an adverse reaction or complication that can occur from skin contamination.After further communication with the physician's office who performed the implantation, it was determined that the infection, then subsequent removal of the implant was due to the patient not following post-op instructions.They also confirmed that the infection was superficial and was not drug resistant.
 
Event or Problem Description
Patient complained of infection, and the implant was removed.

Brand Name
HIMPLANT BY PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
jonathan elist
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17501942
Report Number3010606546-2023-00036
Device Sequence Number14036508
Product Code MIB
UDI-Device IdentifierB097IMD006XL1
UDI-PublicB097IMD006XL1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40209-005
Device Lot Number896434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale
Patient Weight104 KG